Top answers from doctors based on your search:
Disclaimer

lexapro 10 mg withdrawal

A 33-year-old member asked:
Dr. Charles Nemeroff
40 years experience Psychiatry
No withdrawal : Unlike other antidepressants such as Paxil and effexor, (venlafaxine) discontinuation of Lexapro is not associated with withdrawal.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 50-year-old male asked:
Dr. Olav Jaren
19 years experience Neurology
Sudden stop: Withdrawal symptoms may occur when a medicine is suddenly stopped. For the medicine lexapro, (escitalopram) symptoms may be confusion, a feeling of b ... Read More
A 39-year-old male asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
Slim to : None.
1
1 thank
Dr. John Munshower
30 years experience Family Medicine
Not likely: 1 month is not that long of a course to develop a significant reliance on the medication and you should not have any significant withdraw from diconti ... Read More
A 34-year-old female asked:
Dr. Hamsa Jayaraj
54 years experience Internal Medicine
Minimal withdrawal: Lowering lexapro dose from 15 to 10 mg shoud not cause much of widrawal symptoms. Will settle down 12-24 hours.
A 15-year-old male asked:
Dr. Melissa Gowans
21 years experience Pediatrics
Once daily dosing: You can take your daily dose now but then don't take another dose for 24 hrs…get back onto your regular schedule tomorrow. Never double-up or "make u ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Vicky Young
Specializes in Internal Medicine
No withdrawal symptoms: Tapering off an antidepressants can vary in timeframe based on the dose and length of time on the medication. An average range encountered is 2-6 wee ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Matthew Smith
40 years experience Psychiatry
Varies: 10 mg of escitalopram, if stopped suddenly, may be too low a dose for there to be symptoms of discontinuation (although depressive symptoms, and anxie ... Read More
A 54-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Taper off Lexapro (escitalopram): Reduce your dosage by 50%. Take the smaller dosage for eight days as you would regularly.. Always consult your doctor before reducing your Lexapro (es ... Read More
A 40-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Lexapro (escitalopram): Sudden discontinuation can result in electric shock sensations (brain zaps), dizziness, irritability & akathesia (restlessness).
A 34-year-old member asked:
Dr. James Cunnar
27 years experience Family Medicine
Jitteriness: There are a number of symptoms that can occur from stopping a medicine like Lexapro (escitalopram) suddenly. Nausea, jitteriness, insomnia, sweating, ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month